2 1/2 Weeks

Okay, so last night was awful.

I went off the oxycontin on Monday night, which to me is a GOOD THING in every way but the fact that nighttime is hard. It isn’t pain, per se, that I’m feeling, however. It’s twitchiness, tingling in my foot, and pressure on the scars (which from the pictures you can see are considerable) from the cast, making them sting. I get these uncontrollable muscle spasms, perhaps from lack of use? The cast is too tight around my ankle and is irritating. The whole foot weighs a ton because of it. My leg is hot but my toes are cold. My back hurts from lying on it all the time, but I can’t get my foot comfortable when I lie on my side. On and on …

Bright side–the constipation is gone. I recommend not continuing to take stool softeners after stopping the Oxycontin. You won’t need it.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s